# SDR VNAA2024122311102

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 20,455 hours, 18,235 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Part number: GG6709800111
- Part serial: 01014
- Condition: Unserviceable
- Location: 200
- Part time: 20,456 hours, 18,236 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN ALTITUDE WARNING MESSAGE AT 24000FT / REMOVED AND REPLACED BOTH CABIN PRESSURE CONTROLLERS IAW CRJ 900 AMM 21-31-04-000/400-801. REMOVED AND REPLACED  CABIN PRESSURE CONTROL PANEL IAW CRJ 900 AMM 21-33-01-000/401-801. OPS TEST GOOD. PERFORMED OPS TEST OF OUTFLOW VALVE IAW CRJ 900 AMM 21-32-01-720-801, VALVE OPENED AND CLOSED .OPS CHECK GOOD. PERFORMED OPS TEST OF SAFETY VALVE IAW CRJ 900 AMM 21-32-03-720-801 , VALVE OPENED AND CLOSED OPS CHECK GOOD REMOVED AND REPLACED JB10 PCB 1 IAW CRJ 900 AMM 24Âˆ’05Âˆ’03Âˆ’000/400Âˆ’801. PERFORMED OPS CHECKS IAW CRJ 900 AMM 24Âˆ’05Âˆ’03Âˆ’710Âˆ’801-A04 EXCEPT FOR 4A5 AND 4A15. REMOVED AND INSTALLED JB11 PCB 2 IAW CRJ 900 AMM 24Âˆ’06Âˆ’05Âˆ’000/400Âˆ’801. PERFORMED OPS CHECKS OF JB10 PCB 1 AND JB11 PCB2 IAW AMM 24-06-05-710-801 AND AMM 24-05-03-710-801. OPS CHECK GOOD.
